# SDR CVGA20170707001

- Difficulty date: July 4, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N248SF
- Make and model: Cessna 560XL
- Aircraft serial: 5605265
- Aircraft time: 6,514 hours, 5,416 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 663400219
- Condition: Corroded
- Location: Lt Elevator
- Component: Elevator, Cessna
- Component part number: 66342005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ELEVATOR TORQUE TUBE CORRODED.  REMOVED AND REPLACED THE TORQUE TUBE IAW AMM 27-31-01, AND SRM 55-20-01.
